# SDR 95ZZZW743

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53116
- Make and model: Boeing 747131
- Aircraft serial: 20321
- System (JASC): 2612 · Fire Detection
- Part: Loop Connector
- Condition: Dirty
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CDG - DURING CRUISE NR 4 ENGINE NACELLE TEMPERATURE INDICATOR SHOWED BOTH FIRE DETECTION LOOPS IN THE OVERHEAT RANGE.  REDUCTION OF ENGINE THRUST AND SUBSEQUENT SHUTDOWN REVEALED TEMPERATURE INDICATOR IN ERROR.  CLEANED LOOP CONNECTORS AND CONNECTORS OF LOWER AFT LOOP.  OP CHECKS NORMAL.
